Publications [#235807] of Robert Calderbank

Journal articles or Book chapters PUBLISHED
  1. Calderbank, AR, Covering bounds for codes, Journal of Combinatorial Theory, Series A, vol. 60 no. 1 (1992), pp. 117-122 .

    Abstract:
    Given an [n, k]R code C, and a subcode H of C with codimension j, define SHj(C) = maxx∈F2n {d(x, H) + d(x, C H)}, and define the j-norm, Sj(C) to be the minimum value of SHj(C) as H ranges over the subcodes with codimension j. We prove that if k (n + 1) > R (R + 1), then S1(C) ≤ 2R + 1. © 1992.